Cancer Research UK on Google+ Cancer Research UK on Facebook Cancer Research UK on Twitter

What to ask your doctor about mouth problems and cancer

Landing page coping image

Some questions you might want to ask your doctor or nurse.

  • Will any of my treatments cause mouth problems?
  • If so, will the problems go away after my treatment finishes?
  • Are there likely to be any long term side effects to my mouth caused by my treatments?
  • Will any of my medicines make my mouth dry?
  • What can be done to help with a sore, dry mouth?
  • What can you do to help reduce soreness from mouth ulcers?
  • Can any of my treatments affect my taste buds?
  • What can I do to help with bad breath?
  • How can I cope with taste changes?
Rate this page:
Submit rating
Rate this page
Rate this page for no comments box
Please enter feedback to continue submitting
Send feedback
Question about cancer? Contact our information nurse team

No Error

Updated: 22 October 2013